Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Acta Appl Math

Search In Journal Title:

Abbravation: Acta Applicandae Mathematicae

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

DOI

10.1007/bf01987170

Search In DOI:

ISSN

1572-9036

Search In ISSN:
Search In Title Of Papers:

Positive Solutions for Singular BVPs with Sign Changing and Derivative Depending Nonlinearity on the Positive Half-Line

Authors: Smaïl Djebali, Ouiza Saifi,

Publish Date: 2009/02/18
Volume: 110, Issue:2, Pages: 639-665
PDF Link

Abstract

This work is devoted to the existence of positive, vanishing nontrivial solutions for singular boundary value problems on the half-line. The nonlinearity, which encompasses some physical laws, depends on the solution and its derivative, may exhibit a singularity at the origin in its second argument and is further allowed to change sign. Existence results are proved using two different methods: the upper and lower solutions technique and the fixed point index on cones of weighted Banach spaces. The singularity is treated by means of regularization, approximation and compactness arguments. The problem originates from chemistry and biology.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'